Doctor insights on:
Heart Flutter Pain Medication Morphine
23, pacer for 3rd degree av block frequent chest pain ER says non-cardiac &pvcs. Fast onset pain 2nite, sob, pressure, dizzy. Also diagnosis of gad. Cardiac?
Dizziness, Nausea severe weakness pain in left side of shoulder, neck but no chest pain bp 144/89 w/bp meds heart skipping beats is this serious?
Symptoms: Does not seem to be correlated.Get a more detailed answer ›
Could obesity itself cause constant tachycardia(fast heart rate, even resting), heart flutters, and palpitations?
No: In the absence of any other evidence of heart disease, particularly coronary or ischemic heart disease, ventricular bigeminy is a benign rhythm that usually causes neither symptoms nor problems, and often comes and goes. There is generally no reason to treat it. If your doctor has concern, a holter monitor can be applied for 24 hours to see if there are any truly worrisome arrhythmias. ...Read more
Depends . . .: There are many different kinds of pain medications so you need to be more specific. Acetaminophen (paracetamol outside the states) can be dangerous to the liver in overdose but not the heart. Nsaids like Ibuprofen can cause kidney problems, stomach ulcers & lead to fluid retention which would be bad for heart failure. In fact, nsaids carry a black box warning against cardiovascular risk. ...Read moreSee 1 more doctor answer
Can Intravenous Zofran for nausea/vomiting cause Cardiac arrest or ventricular arrhythmia? Is it safe for heart patients with ven. arrhythmia?
Anorexia & adult onset asthma. Won't take prednisone Albuterol triggers migraine Palpitations Dizzy Short of breath Exhausted Chest pain Stomach pain ?
Dyspnea, Chest pain: 55 year old lady with anorexia. Anorexia is a life threatening condition. What you may think is adult onset asthma could be the serious repercussions of malnutrition. It's not your fault, anorexia affects many people in our society. However, I would highly recommend that you get medical attention immediately, it may save your life. ...Read more
Heart palpitations (pvcs and pacs on 24-hour monitor). On ritalin (methylphenidate) (40mg). Doctors say it's anxiety. Should i worry about sudden death or heart attack?
Taking betapace (sotalol). Would a different betablocker be better in controlling spikes in heart rate and blood pressure from anxiety attacks? Tremors too?
Patient withdrawing from abrupt dose change of pain medication, is in extreme pain, confusion, racing thoughts, palpitations, weak breathing...ER?
Opioid withdraw: please go to ER to exclude other courses of your sx. You might need to be admitted to hospital to assist with detox. Than find doc who can prescribe suboxon to help with your course of recovery. ...Read more
Chest pain ongoing. Goes into left arm. Sometimes neck feels burning. Most tests ok. ECG, treadmil, MRI, echo. On propanolol for tachy heart.
Bp at 114/72 on lisinopril-hctz, bupropion, pain med. Having fast heart rate, dizzy, lightheaded, weak, vomiting(daily), nausea...Whats wrong?:-(
Ritalin (methylphenidate) caused me heart problems, migraine, tmj, high blood pressure, insomnia, addiction, weakness, breathing issue, confusion.How long is withdrawal?
Zolpidem: I like to use www.Drugs.Com & www.Epocrates.Com to search for drug information. Both are free although latter does require registration. It turns out that palpitations have been associated w/zolpidem so talk to your doc about your concerns. In fact, it's always a good idea to report side effects to your pharmacist & prescribing physician. And reconsider diazepam as it can be addicting. ...Read more